# SDR DL72S011446

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 62,952 hours, 49,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Fs 1150, S-29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1150 / STRG. 29R :                     CORROSION REPAIR                                            THE FUSELAGE SKIN WAS FOUND WITH A SMALL AREA OF CORROSION  JUST AFT OF THE FS 1150 FRAME AND JUST OUTBD OF STRINGER    29R.  THE CORROSION WAS REMOVED WITH A CUTOUT AND REPAIRED  WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 381550-14, REV A.
